# SDR SWAA2022101756395

- Difficulty date: October 5, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LBL 17 TIEDOWN TRACK IS CRACKED AT BS 727E WL 156 / [01] REMOVED TIEDOWN TRACK AT ACB LBL 17 BS 727 TO BS 867 WL 156 IAW SRM 51-40-02;[02] UPON FURTHER EVALUATION CRACK AT AFT CARGO COMPARTMENT TIEDOWN TRACK STA 727E; LBL 17; WL 166 LENGHT= .5'. TRACK CRACK FOUND TO BE OUT LIMITS PER SRM 53-00-53-1A-2. TOOL USED ID: ATS1317 S/N: UNKNOWN DUE DATE:08/2023.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] AFT CARGO COMPARTMENT TIEDOWN TRACK STA 727E; LBL 17; WL 166 REPAIR BY REPLACEMENT OF PART PER SRM 51-10-02-0G-0 PARA 9.;[05] CORRECTION FOR ENTRY # 2; 4. CORRECT WATER LINE IS (WL 156) NOT 166.;[06] PROCURED NEW ACB TRACK; LOCATED AND DRILLED SRM 51-40-05-0G-0; SRM 51-40-02. OK TO INSTALL NEW TRACK.;[07] VERIFIED CORRECTIVE ACTIONS 4 AND 6.;[08] INSTALLED NEW AFT CARGO BAY TIEDOWN TRACK BETWEEN STA 727-867 LBL 17; WL 156 PER DWG 146A7501 REV:- AND DWG 146A7500 REV:A AND SRM 51-40-02.;[09] VERIFIED MEASUREMENT TABLE.;[10] VERIFIED CORRECTIVE ACTION 8.
